| Model Number |
VTICM5 13.2 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/28/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that a 13.2 vticm5 13.2 implantable collamer lens of -9.00/1.5/118 (sphere/cylinder/axis) was implanted into the patients right eye (od) on (b)(6) 2024.Excessive vault has been reported.The lens currently remains implanted.No further information has been provided.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
H6-investigation type 4110: lens work order search- no similar complaint event(s) within associated lots were found.Claim# (b)(4).
Additional Manufacturer Narrative
Additional information: b1-adverse event.B2-required intervention to prevent permanent impairment/damage (devices) b5-a facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced an excessive vault.In a separate visit the lens was exchanged for a shorter length lens and the problem was resolved.This report is 1 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.D6b- on (b)(6) 2024.Corrected data: d4- model# is vticm5 13.2.(b)(4).